Using small bias nonparametric density estimators for confidence interval estimation

Di Marzio, M and Taylor, CC (2009) Using small bias nonparametric density estimators for confidence interval estimation. Journal of Nonparametric Statistics, 21 (2). 229 - 240 . ISSN 1048-5252

Abstract

Metadata

Authors/Creators:
  • Di Marzio, M
  • Taylor, CC
Copyright, Publisher and Additional Information: © 2009 Taylor & Francis. This is an author produced version of a paper subsequently published in Journal of Nonparametric Statistics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: bootstrap, coverage rate, geometric density estimators, higher-order bias estimators, U-statistic
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 May 2011 09:33
Last Modified: 16 Sep 2016 14:03
Published Version: http://dx.doi.org/10.1080/10485250802562607
Publisher: Taylor & Francis Ltd
Identification Number: 10.1080/10485250802562607

Download

Filename: taylorcc2].pdf

Share / Export

Statistics